Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 17, Pages 2847-2854
http://dx.doi.org/10.1155/IJMMS.2005.2847

Shannon entropy: axiomatic characterization and application

1Department of Applied Mathematics, University of Calcutta, Kolkata 700009, India
2Department of Mathematics, Heritage Institute of Technology, Chowbaga Road, Anandapur, Kolkata 700107, India

Received 18 February 2005

Copyright © 2005 C. G. Chakrabarti and Indranil Chakrabarty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. G. Chakrabarti and Indranil Chakrabarty, “Shannon entropy: axiomatic characterization and application,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 17, pp. 2847-2854, 2005. doi:10.1155/IJMMS.2005.2847